# SDR MASA200700678

- Difficulty date: October 9, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 14,701 hours, 12,693 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Controller
- Part number: 820465
- Part serial: 1011
- Condition: Malfunctioned
- Location: Adg
- Part time: 12,161 hours, 10,485 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 7276 PHL-IAD - PILOT REPORTED THAT THE ADG DEPLOYED IN FLIGHT AT 150 KNOTS FOR A DURATION OF 45 MINUTES.  MX REPLACED ADG CONTROLLER.
